# SDR ABXA20230103161

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,450 hours, 27,039 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L1 WINDOW HEAT EICAS MESSAGE. AIRCRAFT DIVERTED TO CVG AND GROUNDED BY MAINTENANCE.  MAINTENANCE C/W FIM 30-41 FT 803 NO DEFECTS NOTED PERFORMED RESISTANCE CHECK ON L1 WINDOW. NO DEFECTS FOUND. RANG OUT WIRING FROM L1 WINDOW TO WHCU. IAW FIM 30-41- FT 801. MAINTENANCE REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-01. AIRCRAFT RETURNED TO SERVICE.
